MAUDE Adverse Event Report: STRYKER SPINE-US 9MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 9MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48950096
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Injury (2348); Numbness (2415)
Date of Event 10/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Physician reported that a patient experienced numbness and it was confirmed via x-ray that a tritanium pl cage placed in l4/5 migrated post- operatively.Revision surgery was performed.
 
Event or Problem Description
Physician reported that a patient experienced numbness and it was confirmed via x-ray that a tritanium pl cage placed in l4/5 migrated post-operatively.Revision surgery was performed.
 
Additional Manufacturer Narrative
Correction to d.10.'returned to manufacturer on': populated date to 11/04/2019 as previously not sent.Correction to h.4.'manufacturing date': updated from 11/11/2019 to 01/19/2018.Visual inspection: the cage was fully intact with no fractures, deformation, or any other nonconformties present.Device and complaint history records were reviewed, and no relevant manufacturing issues or similar complaints were identified.Per surgical technique: early loosening may result from inadequate initial fixation, latent infection, premature loading of the device or trauma.Late loosening may result from trauma, infection, biological complications or mechanical problems, with the subsequent possibility of bone erosion, or pain.The most common cause for this problem is the insertion of an undersized cage, also inadequate site preparation may also be a factor along with inadequate posterior pedicle screw compression after cage insertion.

Brand Name
9MM X 6DEG X 9MM X 23MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key9312058
Report Number3004024955-2019-00050
Device Sequence Number14080832
Product Code MAX
UDI-Device Identifier07613327117318
UDI-Public07613327117318
Combination Product (Y/N)N
PMA/510(K) Number
K181014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2023
Device Model Number48950096
Device Catalogue Number48950096
Device Lot NumberE56T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2019
Initial Date Received by Manufacturer 10/21/2019
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;